# SDR UPS09M54400

- Difficulty date: December 30, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,039 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RIGHT WING TELESCOPING DUCT CUTOUT CRACK ON UPPER I/B CORNER.  REMOVED CRACK, FABRICATED AND INSTALLED DOUBLER IAW MD11 SRM 57-10-00 VOL 1 FIG 42.
